So I was stupid and some girl gave me 5 of her Adderall pills (100mg total) and I took them all at once. I was really depressed as my Father had suddenly passed away in April and my girlfriend of nearly 9 years left me just a month later. I had a few beers and a shot on top of the pills and really didn't feel any effects until I got home at 3:00am. I of course could not sleep and was restless. I had no overdose symptoms though with the exception of a racing heart. Anyway, the next day I got up, though I don;t believe I actually slept, and got a 5 Hour Energy drink as I was pretty crashed but still pretty awake too. I went about my day as usual and I thought everything was going to be ok.
Then Sunday night, I had to poop and ended up getting a hemorrhoid which I had never experienced before. Wait...it get's scarier. I went to the ER the next day as my thumbs were numb and tingly and I went online and read a bit about Adderall and that scared me pretty good. They did an EKG on me and the doctor assured me that all would be ok. With that I was stoked that everything would return to normal and I'd get a second lease on life...boy was I wrong. The next few weeks were pretty normal. My thumbs still tingled a bit and I would get these weird zap like feelings in my head but I carried on anyway and over the next few weeks I was able to go to work everyday, see some movies, go to a few dinners and even hooked up with this pretty girl at a bar. Life was gonna be alright, I thought.
Ok, here's where everything gets weird and unexplainable. I was laying on my couch one night and I felt this weird feeling, it felt as though an energy of some sort ran down from the top of my head to the tips of my toes. Like this weird wave feeling. To top that off, I had a feeling like there was a liquid running down my neck, underneath the skin. I was driving home from work one night a few days later and felt this weird feeling (like a electrical sensation) over my head and face and all at once I seem to have lost most of my sense of smell and taste.
Over the course of the next few months a bunch of other symptoms came into play, although I don't exactly know when they happened as I may just not have noticed them until later. Here is what is plauging my life and won't seem to go away: I have lost the ability to sweat even the tiniest bit, I have blood in my nose everyday, I have lost feeling (have numbness) over most of my body, my index fingers are now numb and tingly, I also have very strange bowell movements, only urinate about once a day and my urine is foamy. My muscles ache, I have muscle spasms that can be seen underneath the skin over just about all of my body. My hair and nails have stopped growing totally and body hair falls off easily. Scrapes/cuts are taking a very long time to heal. My sense of smell is way off (especially when it comes to exaust/fume type smells) and my taste has diminished quite a bit. My hands fall asleep randomly, mostly at night, and sometimes lose my breath when trying to sleep. I've lost a ton of muscle tone in my legs and arms, my testicle sac is loose and my testicles themselves seem to be larger than before.
Add to that the lovely fact that I seem to now be impotent and I ask myself what is the point of living like this anymore? I had so much going for me before I made the mistake of taking these pills. By the way, I've been to several doctors, 6 different hospitals, a Neurologist, had a catscan and an MRI. Lots of blood work too and they can't find anything! Even saw a psychiatrist about this because all my friends think it's all in my head. What have I done to myself?! Could this really all have spawned from 100mg of Adderall just one time?! Any insight or helpwould be greatly appreciated. I just wanna get back to normal!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?